# SDR ASAA2019051429330

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 20,920 hours, 6,825 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL LIGHT ILLUMINATED AFTER START. GROUNDED - YES. PRIMARY FLIGHT DECK CONTROL INOP. ACCOMPLISHED PACK TEMP CONTROL BITE TEST IAW FIM 21-62 TASK 801. FOUND FLT DECK TRIM VALVE ILLUMINATED. WAS ABLE TO RESET FAULT. CONTROL CAB TRIM AIR VALVE OPS CHECK GOOD IAW FIM 21-62 TASK 833.
